# SDR ABXA20130314419

- Difficulty date: March 14, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252419
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE INBD, CRACKED AT CENTER HOLE TEE FITTING REMOVAL LOCATION, CORRECTIVE ACTION (FAILSAFE TRIMOUT) ACCOMPLISHED ON AMES DOCUMENT 470080RD03. ACFT WAS GROUNDED.
